The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 37, Number 2 (1966), 406-411.
A System of Denumerably Many Transient Markov Chains
If $P$ is a transient Markov chain having the invariant measure $\mu$, and if at time 0 particles are distributed in the state space $\Omega$ according to the Poisson law, with mean $\mu(x)$ at $x$, and these particles are then allowed to move independently of the others according to the law $P$, the system maintains itself in macroscopic equilibrium. In this paper we investigate several phenomena connected with this system.
Ann. Math. Statist., Volume 37, Number 2 (1966), 406-411.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Port, S. C. A System of Denumerably Many Transient Markov Chains. Ann. Math. Statist. 37 (1966), no. 2, 406--411. doi:10.1214/aoms/1177699522. https://projecteuclid.org/euclid.aoms/1177699522